hip joint and muscle pain: i have pain in my... - Diabetes India

Diabetes India
61,087 members11,811 posts

hip joint and muscle pain

aze1
aze1

i have pain in my right side hip joint and muscle i did lot of thing for remove this but all excercises and medication are did nothing is any body have any idea for this pain

26 Replies
oldestnewest
ramana42
ramana42Volunteer

There are several reasons that cause hip and muscle pains like sciatica,disc degeneration,slip disc,disc prolapse etc etc.Issue with this kind pain is that, problem will be some where and pain will be felt elsewhere else.I suggest google search for understanding the likely problem.Ultimately,you have to consult an orthopaedic specialist who will most probably prescribe an MRI.Self management may not work in these cases.

HiddenThis reply has been deleted

Use homeopathic medicine RUTA GRAVE 30 for a month, every day for hip joints pain.

For muscles pain take homeopathic ARNICA 200.

Inshallah you will be cure.

There are several causes for hip pain.

If you have diabetes mellitus, control your blood sugar. Fasting blood sugar (FBS) should be less than 100 mg/dL and postprandial blood sugar (PPBS) less than 140 mg/dL.

Consult Orthopedist (Musculo-skeleton surgeon)

Source:--

medlineplus.gov/ency/articl...

en.wikipedia.org/wiki/Hip_pain

try "8" walking. Search net for further details

HiddenThis reply has been deleted
HiddenThis reply has been deleted
Hamdaan
Hamdaan in reply to Hidden

Which medicines advice it

suramo
suramoStar in reply to Hidden

Hidden

With the usual high carb diet or you also take lchf / keto diet ? Or you are saying you got " cured " by the medicines you took ?

suramo
suramoStar in reply to Hidden

Glucosamines to be taken cautiously by D people.

HiddenThis reply has been deleted
suramo
suramoStar in reply to Hidden

google.co.in/search?q=can+g...

ramana42
ramana42Volunteer in reply to suramo

I attended a workshop on arthritis at the leading orthopaedic hospital in Bengaluru and it was emphatically stated that glucoseamines are useless.Still,they are being used routinely.

suramo
suramoStar in reply to ramana42

ramana42

Absolutely correct.

It may be due to kidney stone problem. Get abdomen ultrasound scan.

Check uric acid

Vit.D

Vit b12

Even I had same issue when I visited doctor he advised me above test and all were abnormal so he started supplement with in 6 months pain has gradually decreses almost 95 % so try it in your case and see what happens

HiddenThis reply has been deleted
Hamdaan
Hamdaan in reply to Hidden

Vitamin D capsule 60 k twice a month

Methycobal 500mcg 1 tab after every 2 days

Fifol tab 1 in a week

That's the supplement and dose but u don't take on your own consult doctor

HiddenThis reply has been deleted
Hamdaan
Hamdaan in reply to Hidden

I'm not a doctor I am following waht mydoctor told me

Tayo 60 k is a vit d tab twice a month that's the prescription for me

Activity2004
Activity2004Administrator in reply to Hamdaan

Please don’t change anything without consulting your doctor first, aze1.

suramo
suramoStar

aze1

I don't think one can advise without examining you. There can be many causes.

Please do vit D3 test.purchase a homepahic medicine called OSTEODIN-Z,RHUMALAYA FORTAE TAB.This I am taking for my knee.I visited doc.He gave me collagen-II tab called Dupact-40.That also taking .Now my pain has reduced.I hope this works .But consult an orthopaedic.Thanks.

You may also like...